ACTIFED 2,5mg + 60mg 12 Tablets
- Brand:JOHNSON & JOHNSON SpA
- Product Code: 018723080
- Availability: In Stock
- Purchase 3 items for 5.97€ each
- Purchase 4 items for 5.85€ each
- Purchase 5 items for 5.72€ each
ACTIFED 2,5mg + 60mg - Medical Device
ACTIFED contains pseudoephedrine hydrochloride, a decongestant of the nasal mucosa and triprolidine hydrochloride, an antihistamine which reduces secretions from the nose.
ACTIFED is a medicine used to relieve the symptoms of nasal congestion due to colds. Contact your doctor if you do not feel better or if you feel worse after 7 days of treatment.
Take 1 tablet of Actifed 2.5mg + 60mg decongestant of the nasal mucosa 2-3 times a day with a little water
What to know before and while taking
Actifed 2.5mg + 60mg tablets should not be taken in case of hypersensitivity to the active ingredient Triprolidine hydrochloride, pseudoephedrine hydrochloride, to any of the excipients or to other antihistamines; Actifed 2.5mg + 60mg tablets cannot be taken concomitantly with drugs indicated for respiratory problems (eg asthma) monoamine oxidase inhibitors (MAOIs) as concomitant use can cause an increase in blood pressure; Actifed 2.5mg + 60mg should not be used in case of hypertension (high blood pressure) and cardiovascular diseases, glaucoma (increased eye pressure), strictures (narrowing of the stomach, bladder, urethra or ureters), hyperthyroidism, diabetes, epilepsy and prostatic hypertrophy. Actifed 2.5mg + 60mg cannot be taken by children under 12 years of age and during pregnancy and breastfeeding. Discontinue treatment with Actifed 2.5mg + 60mg if symptoms do not improve within 7 days or if you develop a high fever or other symptoms.
Drugs that can create interactions
Avoid concomitant use of Actifed 2.5mg + 60mg with monoamine oxidase inhibitors (MAOIs) as the interaction promotes increased blood pressure with possible acute hypertensive crisis; do not take alcohol, hypnotics, sedatives, tranquilizers with anticholinergic and depressive action on the nervous system during therapy with Actifed
Actifed 2.5mg + 60mg tablets can cause dry mouth, nausea, dizziness, insomnia and nervousness as common effects; among the very rare side effects instead are reported anxiety, hallucinations and restlessness; muscle tremors and changes in sensation (paraesthesia), heart rhythm (arrhythmia), perceptions of heartbeat (palpitations) and increased heart rate (tachycardia); weakness (asthenia), nosebleeds (epistaxis); gastrointestinal upset and vomiting, redness and itching (erythema and urticaria), difficulty urinating, increased blood pressure, allergic reactions (hypersensitivity). Additional possible side effects are skin reactions after exposure to light (photosensitivity), thickening of secretions from the bronchi, diarrhea, changes in some blood values and lowering of blood pressure (especially in the elderly)
Actifed 2.5mg + 60mg must not be used after the expiry date indicated on the package referring to the product correctly stored in unopened package stored at a temperature below 25 ° in a dry place
Composition and excipients
Actifed Tablets contains:
Active ingredient: Triprolidine Hydrochloride 2.5 mg; Pseudoephedrine Hydrochloride 60.0 mg.
Excipients: Lactose; Corn starch: Povidone; Magnesium stearate.
Pack of 12 tablets.